Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online
Ask a Urologist   »  

Getting pain during urination. UTI test and ultrasound came normal. Whats wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Once in a week, at the end of urination, whiteness comes in urine with little difficulty & very mild pain in penis which remains for almost an hour. When I shake my penis to release it, and I saw at my pent the clear white powder spots after 10 minutes. I am married and 28 years old. This problem first i noticed 6 years before when i was unmarried. After that my leg pain started. After 6 or 8 month then problem stopped automatically. Now it again started.
My UTI test is normal, Ultrasound of whole domen also normal.
Please suggest what it is?
Posted Sat, 1 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. Prasad Akole 45 minutes later
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Cloudy (turbid urine and pain, precipitation can occur in a few conditions.
UTI (fever, pain in the flanks or during urination and UTI test (urine routine microscopy) is normal. You could retest if you have these symptoms.

Next thing possible is crystalluria (excretion of excess crystals in the urine). Phosphate, oxalate crystals can accumulate and make the urine cloudy and sediment can give powdery precipitation on the innerware.
Urine routine tests may show these.
Please consult a urologist after re checking a fresh clean-catch, mid stream urine sample for any pus cells, microbes or crystals.

Mostly it is harmless. Drink plenty water daily.

Foot pain seems unrelated.
Do you have any other disease? Is there any past UTI, fever, nausea, flank pain?

Is there any blood in the urine?

Do you get complete evacuation everytime?

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
Above answer was peer-reviewed by
Follow-up: Getting pain during urination. UTI test and ultrasound came normal. Whats wrong? 32 minutes later
Sir now I am taking treatment for lower back pain which was due to low Vitamin D (20.6) and low Vitamin B12 ( 95), two monthes before, as doctor told. Is this back pain problem related to this? or is it possible that calcium goes into urine, so weakness in legs and back. please reply.
Answered by Dr. Prasad Akole 11 hours later
Thanks for the update. Crystalluria is possible.

I advised you to check the urine sample again at a good lab and look for any excess crystals of calcium oxalate or phosphates.

One can estimate urinary calcium excretion. get a renal profile done and see a urologist to evaluate the kidney causes.

leg pain, back pain, weakness is common due to low vitamin D and B12 both.
You need to recheck these and serum calcium too.

Above answer was peer-reviewed by
Follow-up: Getting pain during urination. UTI test and ultrasound came normal. Whats wrong? 9 hours later
Sir as I told before, Ultrasound of whole abdomain is normal.
And one doctor told me that VitD necessary for absorption of Calcium in body.
If you confirm that calcium is going out in urine, please suggest medicine.
Answered by Dr. Prasad Akole 2 days later

I apologize for the delay.

Crystalluria / excretion of excess calcium can be confirmed by testing the urine sample. Without the test, I would not be able to confirm it. Please consider getting your urine sample tested.

I am glad to know that your ultrasound abdomen is normal.

In the meantime keep drinking plenty of fluids. It will benefit you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor